# SDR AU000801

- Difficulty date: July 15, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 256T21205
- Condition: Corroded
- Location: Le Flap
- Part time: 38,845 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 11 LEADING EDGE SLAT INBOARD ROTARY ACTUATOR INTERNALLY CORRODED. RING GEAR SEAL MISSING.
